MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATUNE CR RT MS INS SZ 6 8; KNEE IMPLANT - TIBIAL INSERT

DEPUY IRELAND - 3015516266 ATUNE CR RT MS INS SZ 6 8; KNEE IMPLANT - TIBIAL INSERT
Model Number 1520-20-608
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary = no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that this patient's knee was revised due to infection.During the procedure, the patient's knee was irrigated and debrided, and his tibial insert was replace with a new insert of the same size and thickness.Surgical delay unknown.This patient's knee was also revised ten days earlier, on (b)(6) 2023, the result of a prior knee infection.During that procedure, the patient's antibiotic cement spacers were removed and replaced by new attune knee components (implants).This patient's primary knee components were implanted on (b)(6) 2022.The patient's knee became infected.On (b)(6) 2022, his primary tibial insert was removed, his knee was also thoroughly irrigated and debrited, and a replacement insert was implanted.The infection did not clear up, so all of the patient's knee components were removed on (b)(6) 2023 and replaced by an antibiotic spacers.The implantation of the spacers was the first stage of the planned two stage revision procedure.Doi: (b)(6) 2023.Dor: (b)(6) 2023.Affected side: right knee.

Brand Name
ATUNE CR RT MS INS SZ 6 8
Common Device Name
KNEE IMPLANT - TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17105785
Report Number1818910-2023-12029
Device Sequence Number2723596
Product Code JWH
UDI-Device Identifier10603295542599
UDI-Public10603295542599
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K211609
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1520-20-608
Device Catalogue Number152020608
Device Lot NumberM2430N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2023
Initial Report FDA Received Date06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale